# SDR QXEA0100697

- Difficulty date: April 28, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 9,671 hours, 13,091 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Scratched
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- 1/4 INCH SCRATCH ON THE CARGO DOOR EXTERNAL SKIN AFT OF STATION X564.00 3/4 FROM THE TOP OF DOOR. REPAIRED IAW DHC-8 SRM 52-00-16.
